Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 53, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 18, 2021, 9:51 PM CDT for 4 counties in Texas. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2021, 9:51 PM CDT (02:51 UTC)
- Expired
- May 18, 2021, 10:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brazoria County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 26 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 9:55 PM CDT | TSTM WND DMG | 3 W Bunker Hill Village, TX | MULTIPLE TREES DOWN IN THE NEIGHBORHOOD. |
| May 18, 10:15 PM CDT | TSTM WND DMG | 1 Ene West University P, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 ENE WEST UNIVERSITY PLACE. CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS SEVERAL TREES DOWN ACROSS THE RIVER OAKS AND MONTROSE AREAS OF HOUSTON. |
| May 18, 10:15 PM CDT | TSTM WND DMG | 2 N West University Pla, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 N WEST UNIVERSITY PLACE. CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS SEVERAL TREES DOWN ACROSS THE HEIGHTS REGION OF NORTHWEST HOUSTON. |
| May 18, 10:30 PM CDT | TSTM WND DMG | 6 Nnw Jacinto City, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 NNW JACINTO CITY. PUBLIC REPORTS ON SOCIAL MEDIA OF TREES DOWN AND BROKEN TREE LIMBS NEAR WAYSIDE DRIVE AND TIDWELL ROAD IN NORTHEAST HOUSTON AROUND 11:25 PM CDT. |
| May 18, 10:30 PM CDT | TSTM WND DMG | 6 Nw Jacinto City, TX | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6 NW JACINTO CITY. CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS SEVERAL TREES DOWN ACROSS NORTHEAST HOUSTON STRETCHING FROM TRINITY AND HOUSTON GARDENS TO MOUNT HOUSTON TO GREENWOOD PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 7:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
526 WUUS54 KHGX 190251 SVRHGX TXC039-157-167-201-190330- /O.NEW.KHGX.SV.W.0053.210519T0251Z-210519T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Houston/Galveston TX 951 PM CDT Tue May 18 2021 The National Weather Service in League City has issued a * Severe Thunderstorm Warning for... Northwestern Galveston County in southeastern Texas... Northeastern Fort Bend County in southeastern Texas... Northeastern Brazoria County in southeastern Texas... Southern Harris County in southeastern Texas... * Until 1030 PM CDT. * At 951 PM CDT, severe thunderstorms were located along a line extending from Fairbanks / Northwest Crossing to near Sienna Plantation, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Pasadena, Pearland, League City, Sugar Land, northwestern Baytown, Missouri City, Texas City, Friendswood, La Porte, Deer Park, southeastern Rosenberg, Alvin, Dickinson, Stafford, South Houston, Bellaire, West University Place, Seabrook, Richmond and Galena Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 200 AM CDT for southeastern Texas. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 2944 9497 2940 9574 2979 9580 2993 9503 TIME...MOT...LOC 0251Z 254DEG 34KT 2983 9551 2946 9555 HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
155 WWUS54 KHGX 190319 SVSHGX Severe Weather Statement National Weather Service Houston/Galveston TX 1019 PM CDT Tue May 18 2021 TXC039-157-167-201-190330- /O.CON.KHGX.SV.W.0053.000000T0000Z-210519T0330Z/ Galveston TX-Fort Bend TX-Brazoria TX-Harris TX- 1019 PM CDT Tue May 18 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHWESTERN GALVESTON...NORTHEASTERN FORT BEND...NORTHEASTERN BRAZORIA AND SOUTHEASTERN HARRIS COUNTIES... At 1017 PM CDT, severe thunderstorms were located along a line extending from near East Houston to Pearland, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Pasadena, Pearland, League City, Sugar Land, northwestern Baytown, Missouri City, Texas City, Friendswood, La Porte, Deer Park, Alvin, Dickinson, Stafford, South Houston, Bellaire, West University Place, Seabrook, Galena Park, Jacinto City and Webster. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 200 AM CDT for southeastern Texas. For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2941 9564 2983 9561 2993 9503 2944 9497 TIME...MOT...LOC 0317Z 254DEG 34KT 2990 9524 2953 9528 HAIL...<.75IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 8:25 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 18, 8:25 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
825 PM CDT Tue May 18 2021
...Heavy rain/flooding threat is high through the night and brief
period for tornadoes through around midnight...
.SHORT TERM [Tonight through Wednesday]...
Line of storms from around Madisonville to Brenham to Columbus to
near Edna moving slowly eastward. High CAPE and high helicity
environment with a tornado threat will be diminishing after 9 pm.
Low level jet strengthening through the evening the threat may
transition to very intense rainfall rates of 3-4" per hour.
Extensive flooding in the areas around Moulton to Flatonia to La
Grange with these storms as they were coalescing and spinning up.
The issue is how progressive will the system be...guidance is
split with a slower move to the northeast or it becomes cold pool
dominant and pushes out to the southeast. Very difficult call at
this point.
3-4"/hour rainfall rates can be extremely dangerous and street
flooding will take place in minutes and if the system slows down
the streams/rivers/bayous will respond with very rapid rises.
Flash Flood Watch and Tornado Watch in effect.
If you are going to be out and about tonight be prepared to stay
put because roads could become treacherous. If you don't NEED to
go out don't! 45
&&
.AVIATION [00Z TAF Issuance]...
MVFR-VFR early this evening becoming solidly MVFR after 05z and
persisting into 10z. Temporary conditions with gusty winds and
severely restricted visibility with the heavy rain. Break should
occur after 10z and into the early morning before the next round
starts to approach in the late morning/early afternoon.
45
&&
.PREV DISCUSSION /Issued 318 PM CDT Tue May 18 2021/...
.LONG TERM [Thursday Through Tuesday]...
Forecast models remain a bit inconsistent on when they expect
Thursday morning's rain to taper off. Either way, rain showers will
linger throughout the day with greater than 2" PWATs persisting and
a passing shortwave. The WPC has placed our southeastern counties
(including Harris County) in a moderate risk for excessive
rainfall for Thursday and the rest of the CWA in a slight risk.
This is due to the rainfall received in these areas over the past
couple of days, so it will not take much to get flooding to occur
in these spots. If you're looking forward to an extended break
from the rain, unfortunately you'll have to wait until Saturday.
Surface high pressure moves in and ushers in drier air over the
region. PoPs linger for a little while longer over our western
counties through Saturday night as the dry air will flow in from
east to west.
The good thing about the lingering moisture and cloud cover will be
cooler afternoon temperatures through the end of the work week.
MaxT values on Thursday and Friday will be in the upper 70s/low
80s. However, MinT values will be warmer as well due to the
prevention of radiational cooling underneath the cloud cover. Low
temperatures throughout the end of the week will be in the upper
60s/low 70s. As the clouds clear out in the latter half of the
weekend, we will start to feel the effects of an upper-level ridge
as a warming trend persists into early next week. High
temperatures will reach the mid 80s by Sunday and upper 80s by
Monday. PWATs increase going into early next week once again due
to persisting onshore flow. With the warmer temperatures in the
afternoon hours, this could prompt the development of afternoon
showers/thunderstorms mainly west of I-45 for now. It's a bit far
out to pinpoint exactly where these will take place, but the more
favorable moisture and instability on Monday and Tuesday will be
in our western counties. There is a bit of uncertainty on the
strength of a few shortwaves wrapping around the western side of a
mid-level high, so PoPs out west on Monday/Tuesday afternoon are
only around 20% for now.
Batiste
.MARINE...
Earlier this afternoon, wind gusts exceeding 30 knots was observed
in the bays due to the passage of a meso-low. This led to an
increase in water levels in Galveston Bay which prompted the
issuance of a Coastal Flood Advisory. These water levels will
gradually decrease as we head into low tide this evening.
Moderate southerly to southeasterly winds will continue to
prevail, so caution level to advisory level conditions in the bays
and the Gulf waters will persist through at least Wednesday
night/Thursday morning. Resultingly, offshore seas will elevate to
7-8 feet by Wednesday evening. The other big story will be
periods of showers and thunderstorms, some of which may contain
locally heavy rain. Wednesday night into Thursday morning will be
the main window for shower/storms, but rain chances remain in the
forecast into the weekend.
Strong Rip Currents will persist through Thursday night due to
the prevailing moderate onshore flow. Another coastal hazard we
will be watching closely over the next few days during high tides
is the potential for additional coastal flooding. During
Wednesday and Thursday morning's high tides, water levels could
exceed 3 feet so a Coastal Flood Advisory could become necessary
again.
Batiste
.HYDROLOGY...
If heavy rain develops tonight, we need to watch for rises on the
East Fork of the San Jacinto, The Trinity River, the Lavaca-Navidad
and the San Bernard basins. Currently, it looks like the Brazos and
Colorado river watersheds can handle the rain expected tonight and
Wednesday. In Harris County, Spring Creek and Cypress Creek remain
high and will need to be watched if heavy rain develops. The WGRFC
is using 72 hour rainfall totals to produce their forecasts so these
forecasts could change depending on where the rain falls tonight and
Wednesday. Also releases from area reservoirs will play a role in
streamflow and water levels. If you live near a watershed, best
advice I can give you, is keep up with the forecast and be prepared
to move to higher ground should heavy rain and flooding develop.
43
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 69 78 65 79 70 / 100 80 80 70 40
Houston (IAH) 73 80 68 80 72 / 80 90 90 80 40
Galveston (GLS) 75 81 72 78 74 / 70 70 80 80 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday morning for the following
zones: Austin...Bolivar Peninsula...Brazoria
Islands...Brazos...Burleson...Chambers...Coastal
Brazoria...Coastal Galveston...Coastal Harris...Coastal
Jackson...Coastal Matagorda...Colorado...Fort
Bend...Galveston Island...Grimes...Houston...Inland
Brazoria...Inland Galveston...Inland Harris...Inland
Jackson...Inland Matagorda...Madison...Matagorda
Islands...Montgomery...Northern Liberty...Polk...San
Jacinto...Southern
Liberty...Trinity...Walker...Waller...Washington...Wharton.
Coastal Flood Advisory until 1 AM CDT Wednesday for the
following zones: Bolivar Peninsula...Coastal
Galveston...Coastal Harris...Galveston Island.
High Rip Current Risk through late Thursday night for the
following zones: Bolivar Peninsula...Brazoria
Islands...Galveston Island...Matagorda Islands.
GM...Small Craft Advisory until 1 AM CDT Wednesday for the following
zones: Galveston Bay...Matagorda Bay.
SMALL CRAFT SHOULD EXERCISE CAUTION through Thursday morning for
the following zones: Galveston Bay...Matagorda Bay.
Small Craft Advisory until 7 AM CDT Thursday for the following
zones: Coastal waters from Freeport to Matagorda Ship
Channel TX out 20 NM...Coastal waters from High Island to
Freeport TX out 20 NM...Waters from Freeport to Matagorda
Ship Channel TX from 20 to 60 NM...Waters from High Island
to Freeport TX from 20 to 60 NM.
&&
SHORT TERM...45
RADAR/DSS/HYDROLOGY...Fowler/43In the hours before
Special weather statement, May 18, 7:19 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
719 PM CDT Tue May 18 2021
TXZ197-210-211-190100-
Washington TX-Colorado TX-Austin TX-
719 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLORADO...
NORTHWESTERN AUSTIN AND SOUTHERN WASHINGTON COUNTIES UNTIL 800 PM
CDT...
At 717 PM CDT, Doppler radar was tracking a strong thunderstorm near
Columbus, moving north at 45 mph. There will be storm merger near
Shelby and there could be intense rainfall and potentially a brief
tornado. Stay alert if traveling in western Austin County.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Brenham, Columbus, Shelby, Industry, Burton, Carmine, Frelsburg, New
Ulm and Quarry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
LAT...LON 3024 9622 2968 9639 2961 9657 2989 9663
2996 9657 3004 9662 3015 9665 3016 9670
3025 9672
TIME...MOT...LOC 0017Z 178DEG 41KT 2974 9649Special weather statement, May 18, 8:01 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
801 PM CDT Tue May 18 2021
TXZ197-210>212-226-227-235-190200-
Washington TX-Waller TX-Wharton TX-Colorado TX-Fort Bend TX-
Austin TX-Inland Jackson TX-
801 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR COLORADO...NORTHWESTERN
WHARTON...AUSTIN...NORTHERN JACKSON...SOUTHEASTERN WASHINGTON...
WESTERN FORT BEND AND SOUTHWESTERN WALLER COUNTIES UNTIL 900 PM
CDT...
At 800 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fayetteville to 9 miles south of Columbus
to 8 miles northeast of Speaks. Movement was northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Brenham, Sealy, Bellville, Columbus, Eagle Lake, Shelby, East
Bernard, Wallis, San Felipe, Industry, Egypt, New Ulm, Cat Spring,
Altair, Nada, Frelsburg, Garwood and Rock Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Texas.
LAT...LON 2996 9657 3003 9661 3027 9630 2986 9605
2946 9606 2919 9663 2929 9663 2934 9656
2941 9663 2952 9663 2974 9677
TIME...MOT...LOC 0100Z 235DEG 24KT 2984 9674 2956 9657 2931 9657Special weather statement, May 18, 8:28 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
828 PM CDT Tue May 18 2021
TXZ210-226-235-190215-
Wharton TX-Colorado TX-Inland Jackson TX-
828 PM CDT Tue May 18 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLORADO...SOUTHWESTERN
WHARTON AND CENTRAL JACKSON COUNTIES UNTIL 915 PM CDT...
At 827 PM CDT, Doppler radar was tracking a strong thunderstorm near
Salem, or 12 miles west of Edna, moving northeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Edna, Ganado, Cordele and Morales.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Texas.
LAT...LON 2933 9657 2894 9639 2888 9673 2889 9673
2890 9676 2892 9679 2902 9683 2906 9694
TIME...MOT...LOC 0127Z 243DEG 14KT 2902 9686Local storm report, May 18, 8:52 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
852 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 12 SSW COLUMBUS 29.54N 96.60W
05/18/2021 COLORADO TX LAW ENFORCEMENT
TREES BLOWN DOWN NEAR CR-106 NORTHWEST OF
ROCK ISLAND - TIME ESTIMATED.
&&Local storm report, May 18, 9:02 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
902 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 7 S WEIMAR 29.60N 96.79W
05/18/2021 COLORADO TX LAW ENFORCEMENT
TREES DOWN NEAR FM 532.
&&Local storm report, May 18, 9:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
906 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FUNNEL CLOUD 9 NE GANADO 29.14N 96.42W
05/18/2021 WHARTON TX EMERGENCY MNGR
LAW ENFORCEMENT POSSIBLE TORNADO OR FUNNEL
CLOUD IN HEAVY RAIN. NO CONFIRMATION YET.
&&
KPThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:19 PM CDT | Special Weather Statement | HGX | Washington | 41 min |
| May 18, 7:33 PM CDT | Tornado Warning | HGX | Colorado | 27 min |
| May 18, 8:01 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 59 min |
| May 18, 8:21 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Washington, Wharton | 114 min |
| May 18, 8:24 PM CDT | Tornado Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 36 min |
| May 18, 8:28 PM CDT | Special Weather Statement | HGX | Jackson | 47 min |
| May 18, 8:40 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Harris, Houston and 5 more | 3 hr |
| May 18, 8:41 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 49 min |
| May 18, 8:52 PM CDT | Flash Flood Warning | HGX | Austin, Burleson, Colorado, Waller, Washington, Wharton | 113 min |
| May 18, 9:10 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 35 min |
| May 18, 9:12 PM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 33 min |
| May 18, 9:25 PM CDT | Areal Flood Advisory | HGX | Brazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| May 18, 9:25 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 35 min |
| May 18, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| May 18, 9:43 PM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more | 3 hr |
| May 18, 9:44 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| May 18, 9:44 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 31 min |
| May 18, 10:01 PM CDT | Special Marine Warning | HGX | 29 min | |
| May 18, 10:11 PM CDT | Special Weather Statement | HGX | Liberty, Montgomery | 49 min |
| May 18, 10:22 PM CDT | Special Marine Warning | HGX | 83 min | |
| May 18, 10:31 PM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 29 min |
| May 18, 10:37 PM CDT | Special Weather Statement | HGX | Brazoria, Matagorda | 53 min |
| May 18, 10:43 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Waller and 2 more | 2 hr |
| May 18, 11:12 PM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 3 hr |
| May 18, 11:25 PM CDT | Areal Flood Advisory | HGX | Chambers, Liberty, Polk | 3 hr |
| May 18, 11:30 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| May 18, 11:42 PM CDT | Areal Flood Advisory | HGX | Montgomery, San Jacinto | 3 hr |
| May 18, 11:43 PM CDT | Special Marine Warning | HGX | 77 min | |
| May 18, 11:55 PM CDT | Special Marine Warning | HGX | 65 min | |
| May 18, 11:57 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 45 hr |
| May 19, 12:03 AM CDT | River Flood Warning | HGX | Brazoria | 21 days |
| May 19, 12:04 AM CDT | Special Weather Statement | HGX | Polk | 41 min |
| May 19, 12:18 AM CDT | Areal Flood Warning | HGX | Jackson, Wharton | 3 hr |
| May 19, 12:21 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 3 hr |
| May 19, 12:25 AM CDT | Special Marine Warning | HGX | 65 min | |
| May 19, 12:33 AM CDT | Areal Flood Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more | 12 min |
| May 19, 12:33 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 27 min |
| May 19, 12:38 AM CDT | River Flood Warning | HGX | Polk, San Jacinto, Trinity, Walker | 32 days |
| May 19, 12:44 AM CDT | Special Weather Statement | HGX | Jackson | 46 min |
| May 19, 12:56 AM CDT | Special Marine Warning | HGX | 64 min | |
| May 19, 12:58 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| May 19, 12:58 AM CDT | Special Marine Warning | HGX | 32 min | |
| May 19, 1:07 AM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 3 hr |
| May 19, 1:26 AM CDT | Special Marine Warning | HGX | 34 min | |
| May 19, 1:53 AM CDT | Special Marine Warning | HGX | 52 min | |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Lavaca | 43 hr |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Jackson | 21 days |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| May 19, 2:39 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 4 days |
| May 19, 2:40 AM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 21 days |
| May 19, 2:57 AM CDT | River Flood Warning | HGX | Jackson | 9 days |
| May 19, 2:57 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 68 hr |
| May 19, 3:12 AM CDT | Areal Flood Warning | HGX | Waller | 15 hr |
| May 19, 3:19 AM CDT | Special Marine Warning | HGX | 116 min | |
| May 19, 3:25 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton | 50 min |
| May 19, 3:26 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 10 hr |
| May 19, 3:27 AM CDT | Small Craft Advisory | HGX | 33 min | |
| May 19, 3:38 AM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 14 hr |
| May 19, 4:13 AM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 12 hr |
| May 19, 6:06 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 9 hr |
| May 19, 9:58 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| May 19, 1:13 PM CDT | Areal Flood Warning | HGX | Jackson, Matagorda | 6 hr |
| May 19, 1:15 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 6 hr |
| May 19, 4:04 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| May 19, 4:16 PM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 5 hr |
| May 19, 6:16 PM CDT | Areal Flood Warning | HGX | Waller | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.